# SDR NOCA03409

- Difficulty date: June 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 25088
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 OUTSIDE EMERGENCY LIGHT INOP.  RELAMPED, NO HELP.  REMOVED AND REPLACED POWER SUPPLY AS PER MM 33-51-07 AT LOCATION M736, ALL OPS CHECKS OK.
